It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-23-2005, 09:21 PM   #1
Senior Veteran
(female)
 
Join Date: Apr 2005
Location: Ohio!
Posts: 691
Longview HB User
Starting to Freak...advice.

I just took my 3rd placebo pill tonight. I usually take my pills at 9pm..but today i had no choice but to take a placebo at 6..is that ok? and also..my period is not here yet. im freaking out a little now. my last period was July 23rd...so it should be here soon..and i always have a habit of checking how my cervix feels ..lately it will be hard and hours later by completly soft. . . when i have been waking up its very soft..and then tonite it was sort of hard and the hole felt very closed up..which scares me of pregnancy..because i usually know how my cervix feels before period..i have took all my pills correctly except a FEW times i have been about 15 mins late to take them but im just all around starting to get scared...this is my FIRST pack of pills..so ive heard it can make you skip a period but that is very unlikely..so whats up with this? also i take my temp when i wake up...usually before period its in the 97's ..i havent seen it in the 97s yet...its been like 98.2..around there..im so scared..what should i do?
__________________
It never hurts to smile :-D

 
Old 08-23-2005, 09:39 PM   #2
Senior Member
(female)
 
Join Date: Jul 2005
Posts: 111
lostinreality HB User
Re: Starting to Freak...advice.

You can calm down. First of all the placebo pills is a fake pill it is only there so you remember to start your new pack when you finish taking all of the others. In fact some people do not even take them at all. If it is fake why would it matter what time you take it?

Second taking the pill 15 minutes later on one day compared to another is not going to cause it not to work. If they were that easily not effective people wouldn't use it for birth control.

Quit checking your temp or your cervix you are reinforcing anxiety producing behavoirs. Don't worry about being pregnant until a week or more of being late. I know I didn't start my cycle on the pill until Wed.

 
Sponsors Lightbulb
   
Old 08-24-2005, 06:39 AM   #3
Veteran
(female)
 
Join Date: Apr 2005
Posts: 376
sparkleflower HB User
Re: Starting to Freak...advice. (placebo pills)

I completely agree with the other poster. All this cervix checking and temp checking is only going to make you more anxious - and it's completely unnecessary. Seriously. And as for your placebo pills, they're placebos. No medication in them at all - they're just reminders so you stay in the habit of taking them every day. You don't even have to take them if you don't want to. And finally, as for taking your pills on time every day, yet again I agree with lostinreality. It's best to take them at the same time, but you have plenty of leeway. You don't have to take it exactly at 8:02 every morning, lol.

 
Old 08-24-2005, 01:27 PM   #4
Senior Veteran
(female)
 
Join Date: Apr 2005
Location: Ohio!
Posts: 691
Longview HB User
Re: Starting to Freak...advice. (placebo pills)

Thanks for your responses.

I started my period today..

With being on BC ..how long can i expect my periods to be...
when i wasnt on BC they were usually 6 days..so im assuming they might be shorter?
__________________
It never hurts to smile :-D

 
Old 08-24-2005, 04:19 PM   #5
Senior Member
(female)
 
Join Date: May 2005
Posts: 193
RiotGirl00 HB User
Re: Starting to Freak...advice. (placebo pills)

It depends.
Mine used to be about 5-6 days too... now they're like 4-5. It really depends on your body. They might stay the same.
And when you first start taking the pills your period may be off by a few days...or it may even be longer.
I know my first period after I started taking them was 10 days long. It was such a drag. But thankfully every period after that has been way shorter.
So don't worry.

 
Old 08-24-2005, 09:32 PM   #6
Senior Veteran
(female)
 
Join Date: Apr 2005
Location: Ohio!
Posts: 691
Longview HB User
Re: Starting to Freak...advice. (placebo pills)

so far its starting out very light...hmm hopefully it kicks in soon so i can just get it done and over with.
__________________
It never hurts to smile :-D

 
Old 08-24-2005, 10:32 PM   #7
Member
(female)
 
Join Date: Aug 2005
Location: Iowa
Posts: 69
Rayvin400 HB User
Re: Starting to Freak...advice. (placebo pills)

Some birth control pills can cause your periods to be much lighter then they would be before. For example my periods lasted about 4 days, now im on mercette (sp?) and my period is about 1 1/2 days, and its very light.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
starting placebo week early? mg86 Birth Control 0 03-05-2009 07:18 PM
Placebo Pills MissJean Birth Control 4 07-12-2008 11:45 AM
I need advice - Did i do the right thing? sje89 Birth Control 1 02-07-2008 10:59 AM
Another Placebo Question... Longview Birth Control 3 08-21-2005 04:36 PM
Changing Starting day/Moving period date.. Help!! MsBecca Birth Control 4 05-25-2005 05:05 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), sue19 (2), frankieswife (2), sjb (2)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!